Reason for discomfort in urethra and full feeling in bladder?
User rating for this question
I was diagnosed with 3 UtI's within 4 months. Each typically occurring after menstration. 1st took round of Macrobid. 2nd took round of Cipro. 3rd took round of Macrobid. Does not hurt when I urinate. No visible blood. No kidney stones. Sometimes dark and cloudy urine (mainly in AM, and more than likely due to diet high in phosphorus). I'm 5' @ 86#, was previously anemic and Vit D deficient. I have an almost consistent odd 'full feeling' in my bladder, and a raw, painless (yet uncomfortable) ache at the end of my urethra. Could it be cystitis, urethritis or neither? Thank you in advance for addressing my concerns.
Posted Mon, 10 Mar 2014 in Urinary and Bladder Problems
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Neither...maybe psychological. Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these repeated UTI that you had. I am happy they were appropriately managed and you are feeling a lot better right now. I have reviewed your symptoms fully and they are not suggestive of urethritis or cystitis. Urethretis principally presents with pain during urination while Cystitis presents with repeated urination in small quantities. If there are any more symptoms related to this, I would appreciate if you can communicate them to me. I am afraid these symptoms may be psychological. I will suggest you do a urine culture to clearly state whether there is any infection or not. This would provide objective data to yo and am pretty sure it would help you to stop getting too worried about these. Should repeated UTI happen to recur, discuss with your doctor on the possibility of prophylaxis around your periods to prevent further infections. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
People also viewed
- Prolapse of bladder into urethra
- Uti cause breathing problems
- Is skin rash a side effect of robaxin-750?
- Is headache a side effect of progesterone?
- Reason for discomfort in urethra and full feeling in bladder
- Is skin rash a side effect of sibutramine?
- Penis urethra tickle sensation bladder
- Urine odor fishy smell male
- White particles in pee
- Wetting yourself
- Unable to hold urine after alcohol
- Is paralysis a side effect of rivaroxaban?
- Is dizziness a side effect of rivaroxaban?
- Urethra and bladder itching
- Urethra bladder pain